# SDR SCNA202103180001

- Difficulty date: March 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-8
- Aircraft serial: 28249
- Aircraft time: 58,560 hours, 26,645 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Computer
- Condition: Leaking
- Location: Elevator Feel
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS IN THE REAR OF THE AIRCRAFT HAD A FUME EVENT ON DESCENT THROUGH ABOUT 10,000 FT.   PERFORMED HYDRAULIC SYSTEM EXTERNAL LEAKAGE CHECK REF AMM 29-00-00-790-801.  FOUND LEAK AT ELEVATOR FEEL COMPUTER, LEAKING ONTO APU BLEED AIR DUCT CAUSING FUMES.  TORQUED LOOSE UNION FITTING REF AMM 27-31-37-400-801, LEAK CHECK GOOD NO DEFECTS NOTED
